# SDR REXA2022111400975

- Difficulty date: September 17, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO FLOOR BEAM AT LBL 27.00 BETWEEN F.S. 1000.00 AND F.S. 1031.00 HAS MINOR CORROSION.     BLENDED MINOR CORROSION ON AFT CARGO FLOOR BEAM LBL 27.00 PN: MM670-35302-035, BETWEEN F.S. 1000.00 AND F.S. 1031.00 IAW CRJ 900 SRM 51-21-06-001-001-A01. NO ALLOWABLE DAMAGE IN THIS AREA IAW CRJ 700 SRM 53-61-43-101-001-A02. PERFORMED U.T. THICKNESS ON FLOOR BEAM, LBL27 FS1000-FS1031 REWORK AREAS IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 02/08/2022. FOUND LOWEST REMAINING THICKNESS TO BE .057"" OR GREATER. MEASUREMENTS RECORDED ON PHOTOS IN ATTACHMENTS. INSTALLED NUT PLATES PER CRJ900 SRM 51-42-15-001-001-A01 ENGINEERING NOT REQUIRED, LBL 27 FLOORBEAM WILL BE REPAIRED FROM FS 977 TO LBL 1047 DUE TO DAMAGE DEPTHS EXCEEDS ACCEPTABLE ENGINEERING LIMITATIONS. REMOVED FACTORY SPLICE ON FLOORBEAM AT FS 985 LBL 27 AND FLOORBEAM ANGLES AT FS 985 1000 1015 AND 1031 LBL 27 IAW CRJ-900 SRM 51-42-21-001-001-A01 51-42-06-001-001-A01 53-00-41-201-001-A03 CUT AND REMOVED FLOOR BEAM AT LBL 27 BETWEEN FS 977 AT FACTORY SPLICE AND 1037 IAW CRJ 900 SRM 53-00-41-201-001-A03 PERFORMED HFEC OF FLOOR BEAM LBL27 FS1037 CUTLINE EDGE IAW CRJ 900 SRM 53-00-41-201-001-A03 STEP (3). NO INDICATIONS NOTED AT THIS TIME. FABRICATED, LOCATED AND DRILLED NEW LBL 27 SERVICEABLE FLOOR BEAM F.S. 977 TO 1037 IAW CRJ-900 SRM 53-00-41-201-001-A03 LBL27 BEAM SEGMENT FABRICATED FROM S6283 EXTRUSION PO# W87641 INSTALLED 46EA NUT PLATES ON FLOOR BEAM IAW CRJ900 SRM 51-42-15-001-001-A01 INSTALLED 2EA STANDOFFS ON LBL 27 FLOORBEAM LOWER FLANGE IAW CRJ900 SRM 51-42-06-001-001-A01 REMOVED TERMINAL BLOCK HOLDER AND BRACKET ASSEMBLY FROM LOWER SURFACE OF FLOOR BEAM IAW CRJ 900 SRM 51-42-06-001-001-A01 INSTALLED TERMINAL BLOCKED HOLDER AND BRACKET ASSEMBLY IAW CRJ900 SRM 51-42-06-001-001-A01 FABRICATED REPAIR SPLICES IAW CRJ900 SRM 53-00-41-201-001-A03REPAIR PARTS FABRICATED FROM N126-1731 PO# W90613 (SPLICE ANGLES), 2024-T3 .040"" PO# 5-4713 (SHIMS), 7075-T6 .125"" PO# W79172 (LOWER FLANGE AFT SPLICE), AND 7075-T6 .100"" (LOWER FLANGE SPLICES) PAINTED NEW LBL 27 SERVICEABLE FLOOR BEAM F.S. 977-1037 IAW CRJ-900 SRM 51-25-16-001-001-A01 INSTALLED LBL 27 FLOORBEAM REPAIR SEGMENT IAW CRJ900 SRM CRJ-900 SRM 53-00-41-201-001-A03 BETWEEN FS 977 AND FS 1037"
